Ukrainian Mathematical Journal

, Volume 28, Issue 3, pp 290–293 | Cite as

On the convergence of branching continued fractions with nonnegative terms

  • D. I. Bodnar
  • I. Ya. Oleksiv
Brief Communications


Nonnegative Term 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. Ya. Skorobogat'ko, N. S. Dronyuk, O. I. Bobik, and B. I. Ptashnik, “Branching continued fractions,” Dopovidi Akad. Nauk UkrRSR, Ser. A, No. 2 (1967).Google Scholar
  2. 2.
    V. Ya. Skorobagat'ko, “Convergence test for a branching continued fraction,” Dopovidi Akad. Nauk UkrRSR, Ser. A, No. 1 (1972).Google Scholar
  3. 3.
    I. P. Pustomel'nikov, “Representation of the solution of an n-th-order differential equation by a continuous fraction,” in: Herald of the L'vov Polytechnic Institute, No. 44, Certain Questions in the Theory of Algebra and Differential Equations [in Russian], Izd. L'vovsk. Univ., L'vov (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • D. I. Bodnar
    • 1
  • I. Ya. Oleksiv
    • 1
  1. 1.L'vov Branch of Mathematical Physics of the Institute of Mathematics of the Academy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations